Electron. J. Diff. Equ., Vol. 2014 (2014), No. 04, pp. 1-15.

Riemann Problem for a limiting system in elastodynamics

Anupam Pal Choudhury

This article concerns the resolution of the Riemann problem for a 2x2 system in nonconservative form exhibiting parabolic degeneracy. The system can be perceived as the limiting equation (depending on a parameter tending to 0) of a 2x2 strictly hyperbolic, genuinely nonlinear, non-conservative system arising in context of a model in elastodynamics.

Submitted October 22, 2013. Published January 3, 2014.
Math Subject Classifications: 35L65, 35L67.
Key Words: Hyperbolic systems of conservation laws; delta-shock wave type solution; weak asymptotic method.

Show me the PDF file (266 KB), TEX file, and other files for this article.

Anupam Pal Choudhury
TIFR Centre for Applicable Mathematics
Sharada Nagar, Chikkabommasandra, GKVK P.O.
Bangalore 560065, India
email: anupam@math.tifrbng.res.in

Return to the EJDE web page